MathSciNet Relay Station
MathSciNet bibliographic data
MR1659978 (99j:11063) 11G05
Mestre, Jean-François Rang de certaines familles de courbes elliptiques d'invariant donné. (French) [Rank of some families of elliptic curves with given modular invariant] C. R. Acad. Sci. Paris Sér. I Math. 327 (1998), no. 8, 763–764.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement